# SDR CA001205003

- Difficulty date: November 9, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Piper PA-23-250
- Aircraft time: 6,292 hours
- Engine: Lyc IO540C4B5
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: 452376
- Condition: Worn
- Location: Stabilator Trim
- Component: Stabilator Trim, Piper, 1667200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION,  STABILATOR TRIM WAS FOUND TO BIND AT STOPS. FREEPLAY WAS FOUND BETWEEN TRIM DRUM AND BRACKET. TRIM DRUM WAS REMOVED AND DISASSEMBLED. NEW BUSHINGS  INSTALLED. SYSTEM RE-ASSEMBLED, HOWEVER SYSTEM CONTINUED TO BIND INTERMITTENTLY.  FURTHER INSPECTION FOUND THAT THE FORWARD TRIM PULLEY  WAS WORN. A NEW PULLEY WAS INSTALLED  AS SUGGESTED IN PIPER SERVICE LETTER NO.628. SYSTEM RE-ASSEMBLED AND RIGGED AS PER PIPER MAINTENANCE MANUAL. NO FURTHER DEFECTS FOUND. SYSTEM FOUND TO FUNCTION NORMALLY.
